Yesterday, I looked at my hands and I noticed there is now an ugly, prominent bump on the one knuckle. See it (circled)? What the heck is this?
|New bump on my top knuckle, |
right index finger
I also took a photo of each hand, for comparison. None of my other knuckles have this bump or pain or clicking.
How do you like my snowy, glittery manicure? :)
When I first went to see my current rheumatologist a couple years ago, she had me get x-rays of my hands and feet, as a baseline to rule out other conditions and prescribe appropriate treatment. That's also when my possible Kohler's Disease was discovered, though nothing was ever determined about why it occurred or if it signifies anything. I do remember mentioning the new clicking and pain to her a few appointments ago, but I don't recall any conclusions about it. With the new bump now, there may be more of a clue about something.
I'm concerned about arthritis, especially since I know my dad is having problems with his hands due to arthritis, and I noticed that a lot of my fibro friends also have comorbid arthritic conditions.
Anyway, I will see my rheumatologist soon, and will be sure to bring this up with her again to see what she recommends. I'm really hoping I can treat it without adding any new medications to my current list of meds. Side effects are no fun, especially when I've already got plenty of weird symptoms.
Speaking of side effects, I have been having more eye twitching in my left eye (Myokymia). I'd forgotten I had an episode like this back when I blogged about the x-ray results. This time, though, my lower lid toward the inner corner of my left eye is the part that keeps twitching. It's been over a month now, for this bout. I thought they finally ended a few days ago, but they are creeping back into my daily life again today, even as I type now.
When they started, the twitches would occur several times a minute, which, let me tell you, is pretty distracting. After about a couple weeks, the twitches slowed down to several times a day, and after a month, I thought they ended. Now they are starting back up again. Not sure if this is a side effect of anything, but I will also mention this to my doctor, in case she recognizes anything about it.